# SDR ERAA096620

- Difficulty date: May 2, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 9,051 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 29431
- Condition: Split
- Location: Nr 2 Engine
- Part time: 11,629 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE SPLITS GOVERNOR READS VERY FAST NR 2 ENGINE GOVERNOR COULDN'T KEEP UP.  REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15-1095A.
